# SDR HALA0700282

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 80,794 hours, 15,608 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 01085154
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, OFF FLAG IN VIEW F/O ALTIMETER WITH BOTH NORM AND ALTN SELECTED NOTE: AFTER LANDING FLAG DISAPPEARED.  REPLACED F/O ELECTRIC ALTIMETER.  OPS CHECK OK PER MM 34-13-00.
